Robust Bayesian estimation in a normal model with asymmetric loss function

Volume 26 / 1999

Agata Boratyńska, Monika Drozdowicz Applicationes Mathematicae 26 (1999), 85-92 DOI: 10.4064/am-26-1-85-92

Abstract

The problem of robust Bayesian estimation in a normal model with asymmetric loss function (LINEX) is considered. Some uncertainty about the prior is assumed by introducing two classes of priors. The most robust and conditional Γ-minimax estimators are constructed. The situations when those estimators coincide are presented.

Authors

  • Agata Boratyńska
  • Monika Drozdowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image